| Catalog Number |
FX-410690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: rupture.
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mri.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture" confirmed via mri.This record is for the right side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as fold flaw opening and observed a missing piece of shell assessed as inconclusive.As per the investigation procedure, creases, wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.